I took my first 60mg, 1/day capsule, last night. Oh, man, I knew to expect some onboarding side-effects, but I feel SO gross! Apparently for the first week or two it's not at all unexpected to experience dizzy/wooziness, insomnia, nausea, and diarrhea. YES, I have all of the above! I really hope this shit works, because I'd hate to have to wean-off in a month or two, only to go through similar with a different med.
I'm still planning on pedaling a few miles in Watopia, but it may be really slow and I am not sure I'll make it much more than maybe 45 min.
And I'm still waking and having a brief moment of forgetting reality. It feels like the predictions for how this might play out and how long we'll all be in quarantine are expanded with every passing day. Can I avoid catching this for that long? If I were to catch it, would I survive...? Could we have a vaccine and/or treatments before the worst might hit my family...?
Post a Comment